MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number ITX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 07/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleges that following the suspension of the use of the respirator, they were hospitalized due to the onset of arterial instability due to hypertension and had biologic damage.The device has not yet been returned to the manufacturer for evaluation.Customer contact information was unavailable to gather additional information for evaluation and investigation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
As no device information was provided, the exact recall number is unknown.Possible recall numbers include z-1972-2021, z-1973-2021, and z-1974-2021.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.Sections d1 and d4 updated.
 
Additional Manufacturer Narrative
The manufacturer received new and relevant information on 09/26/2025.The medical device associated with this complaint is currently under legal hold.As a result, philips is unable to proceed with device evaluation activities.This restriction prevents access to the device for inspection, testing, or analysis.If additional information becomes available, philips will assess the according to regulatory obligations and perform any necessary reporting activities to the appropriate competent authorities.Section g3 and h6 have been updated in this follow up report.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17981370
Report Number2518422-2023-27494
Device Sequence Number16757809
Product Code BZD
UDI-Device Identifier00606959027275
UDI-Public(01)00606959027275
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberITX500S15
Device Catalogue NumberITX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by ManufacturerNot provided
09/26/2025
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date08/14/2024
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown